Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 252, NWS Paducah, KY

July 1, 2023Daviess County, Kentucky; Spencer County, Warrick County, Indiana

NWS Paducah, KY issued this severe thunderstorm warning at Jul 1, 2023, 2:12 AM CDT for Daviess County, Kentucky; Spencer County, Warrick County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2023, 2:12 AM CDT (07:12 UTC)
Expired
Jul 1, 2023, 3:00 AM CDT
In force
48 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Spencer County, IN, Warrick County, IN, Daviess County, KY

The radar

The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3945 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

052 
WUUS53 KPAH 010712
SVRPAH
INC147-173-KYC059-010800-
/O.NEW.KPAH.SV.W.0252.230701T0712Z-230701T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
212 AM CDT Sat Jul 1 2023

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Southeastern Warrick County in southwestern Indiana...
  Spencer County in southwestern Indiana...
  Northeastern Daviess County in northwestern Kentucky...

* Until 300 AM CDT.

* At 212 AM CDT, severe thunderstorms were located along a line
  extending from near Folsomville to 7 miles northwest of Rockport to
  near Eureka, moving southeast at 40 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Owensboro, Rockport and Grandview around 225 AM CDT.
  Knottsville around 240 AM CDT.

Other locations impacted by these severe thunderstorms include
Tennyson, Gentryville and Chrisney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3801 8680 3799 8686 3794 8692 3793 8698
      3791 8699 3790 8699 3790 8691 3788 8689
      3784 8691 3784 8686 3779 8682 3774 8682
      3771 8686 3767 8683 3793 8730 3804 8719
      3816 8718 3803 8678 3800 8677
TIME...MOT...LOC 0712Z 303DEG 37KT 3811 8709 3798 8711 3791 8724 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

DWS
3 follow-up statements
056 
WWUS53 KPAH 010731
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
231 AM CDT Sat Jul 1 2023

INC173-010740-
/O.CAN.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Warrick IN-
231 AM CDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARRICK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3801 8680 3799 8686 3794 8692 3793 8698
      3791 8699 3790 8699 3790 8691 3788 8689
      3784 8691 3784 8686 3779 8682 3774 8682
      3771 8686 3767 8683 3789 8719 3797 8707
      3808 8704 3805 8683 3802 8677 3800 8677
TIME...MOT...LOC 0730Z 303DEG 37KT 3802 8692 3789 8694 3782 8707 

$$

INC147-KYC059-010800-
/O.CON.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Spencer IN-Daviess KY-
231 AM CDT Sat Jul 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL SPENCER AND NORTHEASTERN DAVIESS COUNTIES...

At 230 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Santa Claus to near Grandview to near
Rockport, moving southeast at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Knottsville around 245 AM CDT.

Other locations impacted by these severe thunderstorms include
Chrisney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3801 8680 3799 8686 3794 8692 3793 8698
      3791 8699 3790 8699 3790 8691 3788 8689
      3784 8691 3784 8686 3779 8682 3774 8682
      3771 8686 3767 8683 3789 8719 3797 8707
      3808 8704 3805 8683 3802 8677 3800 8677
TIME...MOT...LOC 0730Z 303DEG 37KT 3802 8692 3789 8694 3782 8707 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

DWS
205 
WWUS53 KPAH 010745
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
245 AM CDT Sat Jul 1 2023

INC147-010754-
/O.CAN.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Spencer IN-
245 AM CDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SPENCER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3780 8703 3790 8696 3788 8689 3784 8691
      3784 8686 3779 8682 3774 8682 3771 8686
      3767 8683 3775 8697
TIME...MOT...LOC 0744Z 298DEG 33KT 3779 8688 

$$

KYC059-010800-
/O.CON.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Daviess KY-
245 AM CDT Sat Jul 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN DAVIESS COUNTY...

At 244 AM CDT, a severe thunderstorm was located over Knottsville, or
11 miles southeast of Rockport, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Owensboro and Knottsville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 8703 3790 8696 3788 8689 3784 8691
      3784 8686 3779 8682 3774 8682 3771 8686
      3767 8683 3775 8697
TIME...MOT...LOC 0744Z 298DEG 33KT 3779 8688 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DWS
890 
WWUS53 KPAH 010754
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
254 AM CDT Sat Jul 1 2023

KYC059-010804-
/O.EXP.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Daviess KY-
254 AM CDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS COUNTY
WILL EXPIRE AT 300 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3780 8703 3790 8696 3788 8689 3784 8691
      3784 8686 3779 8682 3774 8682 3771 8686
      3767 8683 3775 8697
TIME...MOT...LOC 0754Z 303DEG 37KT 3775 8680 

$$

DWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:15 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 1, 12:15 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1215 AM CDT Sat Jul 1 2023

...AVIATION UPDATE...

.SHORT TERM...(Tonight through Sunday night)
Issued at 313 PM CDT Fri Jun 30 2023

The heat finally arrived with a vengeance today. Heat indices as of
19z were 110 to 120 at the asos and awos sites in the Excessive Heat
Warning area, with 102 to 114 in the advisory area.

The heat and humidity have combined to bring extreme instability
across our region. SPC mesoanalysis as of 19z showed mixed-layer
capes were around 5000 joules across the region. An outflow boundary
from a convective complex earlier today is moving south to the
Interstate 64 corridor. This boundary is marked by a broad area of
towering cumulus clouds, from kfam (Farmington, MO) east across
southern Illinois. A mesoscale discussion from the SPC has detailed
the severe weather potential. Although wind fields aloft are
relatively weak, the tremendous buoyancy and water-loading in the
storms will result in high potential for microbursts and hail. Very
high rainfall rates will accompany the storms, but they should keep
moving at 20 knots or so.

The storms may be slow to diminish tonight. Outflow boundaries in
this very moist and unstable air mass will tend to remain active
well into the evening. Some of the cam models suggest that residual
showers and convective cloudiness will last into Saturday morning,
possibly impacting thunderstorm timing on Saturday.

Whatever the case with early morning clouds and lingering
convection, there is a strong likelihood that heating will be
sufficient Saturday for another round of storms. Wind fields will be
stronger Saturday as a 500 mb shortwave slowly ejects east across
the Plains. A mainly westerly uni-directional shear profile could
support a linear mcs in the afternoon. The SPC enhanced risk
discussion details this scenario. Pops will be in the likely
category Saturday afternoon and evening, with mention of damaging
winds in the afternoon.

The timing of the storms may be slow enough that heat indices reach
105 degrees in the midday hours. A Heat Advisory may be needed if
the storm timing remains mid to late afternoon.

Saturday night will gradually quiet down as instability decreases
from nocturnal cooling and stabilization behind the storms.
However, storms will likely refire again Sunday as the 500 mb
shortwave trough crosses the mid Mississippi Valley. The storms will
develop further east, potentially bringing some severe potential to
areas mainly east of the Mississippi River Sunday afternoon.
Instability is forecast to be somewhat lower as previous
thunderstorm complexes will have overturned the atmosphere. Heat
indices will be in the 90s ahead of the storms.

Sunday night will quiet down as the shortwave trough passes to our
east and slightly cooler and drier air arrives.

.LONG TERM...(Monday through Friday)
Issued at 313 PM CDT Fri Jun 30 2023

A general lull in our daily thunderstorm chances will occur Monday
in the wake of the 500 mb shortwave. A few isolated storms are
possible in the lingering heat and humidity.

A weak westerly flow aloft Tuesday through Wednesday may contain a
few 500 mb impulses that generate isolated to scattered convection.
The convection would be mainly diurnal. Highs will be in the lower
90s with continued high humidity.

A potentially more active convective period could occur Thursday or
Friday. The ecmwf ensemble means still deepen a 500 mb trough as it
moves east into the Great Lakes region. The trailing end of this
trough would be more than sufficient to trigger convection across
our area, given the heat and humidity.

&&

.AVIATION...
Issued at 1208 AM CDT Sat Jul 1 2023

VFR conditions expected through the end of the period. Radar still
showing a few storms moving through the area but they shouldn't
affect the terminals. Will amend if needed for storms. Some lower
clouds associated with these storms but not enough to change
category. Mainly upper level clouds over the northern portions of
the area due to the storms. Storms possible again tomorrow mainly
during the afternoon and into the evening.

Winds will become fairly light overnight as usual, and then will
pick up again tomorrow out of the south and southwest at around
5-10 kts.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...MY
LONG TERM...MY
AVIATION...SHAWKEY
Hazardous weather outlook, Jun 30, 4:26 PM CDT, 9 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
426 PM CDT Fri Jun 30 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-012130-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
426 PM CDT Fri Jun 30 2023 /526 PM EDT Fri Jun 30 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

Scattered thunderstorms will continue through this evening.
Isolated large hail and damaging winds are likely with the
strongest storms. A Severe Thunderstorm Watch is in effect for
much of the region this evening. The storms will also produce
torrential rainfall capable of isolated flash flooding.

Dangerously high heat indices will continue through sunset or
until thunderstorms occur. An Excessive Heat Warning covers
southeast Missouri, southwest Illinois, and far west Kentucky this
evening. A Heat Advisory remains in effect this evening for
southwest Indiana, southeast Illinois, and the Pennyrile region of
west Kentucky.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm chances will increase on Saturday. There is the
potential for scattered to numerous damaging wind events during
the afternoon and evening. Isolated large hail and isolated flash
flooding is also possible.

Heat indices on Saturday could exceed 100 degrees before
storms arrive.

Another round of thunderstorms is likely on Sunday, especially in
the afternoon. Isolated severe storms with damaging winds are
possible.

There is a daily chance of thunderstorms Monday through Thursday.
The activity is expected to be isolated Monday through Wednesday
before becoming more numerous Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation has been requested in the Severe Thunderstorm
Watch area this evening. Spotter activation may be requested
Saturday and Sunday.

MY

In the hours before

Special weather statement, Jun 30, 11:30 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Paducah KY
1130 PM CDT Fri Jun 30 2023

KYZ016-020-021-010530-
Muhlenberg KY-McLean KY-Hopkins KY-
1130 PM CDT Fri Jun 30 2023

...Strong thunderstorms will impact portions of Muhlenberg,
southeastern McLean and Hopkins Counties through 1230 AM CDT...

At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Livermore to 6 miles northeast of Olney.
Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Livermore around 1145 PM CDT.

Other locations in the path of these storms include Madisonville,
Dawson Springs, Earlington, Mortons Gap, Central City and
Nortonville.

This includes the following highways...
 Interstate 69 in Kentucky between Mile Markers 93 and 122.
 Western Kentucky Parkway between Mile Markers 39 and 65.
 Pennyrile Parkway between Mile Markers 27 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3709 8689 3704 8725 3716 8735 3713 8737
      3710 8752 3715 8767 3732 8774 3759 8716
      3757 8706 3756 8704 3747 8711 3748 8713
      3738 8710 3734 8714 3733 8710 3737 8707
      3735 8701 3727 8698 3721 8690 3714 8693
TIME...MOT...LOC 0430Z 321DEG 11KT 3750 8719 3730 8769

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

07
Special weather statement, Jun 30, 11:33 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Paducah KY
1133 PM CDT Fri Jun 30 2023

KYZ019-010445-
Daviess KY-
1133 PM CDT Fri Jun 30 2023

...Strong thunderstorms will impact portions of eastern Daviess
County through 1145 PM CDT...

At 1133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hawesville to 7 miles southeast of
Masonville. Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of eastern Daviess
County, including the following locations... Pleasant Ridge.

This includes Interstate 165 between Mile Markers 60 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3762 8692 3763 8695 3758 8700 3756 8704
      3757 8706 3790 8696 3791 8693 3788 8689
      3787 8691 3784 8691 3783 8689 3784 8686
      3779 8682 3774 8682 3771 8686 3767 8682
TIME...MOT...LOC 0433Z 294DEG 25KT 3785 8680 3759 8699

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

07
Special weather statement, Jul 1, 12:00 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Paducah KY
1200 AM CDT Sat Jul 1 2023

ILZ076-010530-
Wayne IL-
1200 AM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of northeastern Wayne
County through 1230 AM CDT...

At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cisne, or near Fairfield, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fairfield around 1210 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3855 8815 3831 8815 3837 8852 3854 8847
TIME...MOT...LOC 0500Z 283DEG 28KT 3844 8844

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DWS
Special weather statement, Jul 1, 12:26 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Paducah KY
1226 AM CDT Sat Jul 1 2023

ILZ076-077-010600-
Edwards IL-Wayne IL-
1226 AM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of eastern Wayne and
Edwards Counties through 100 AM CDT...

At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Albion, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
0 SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Albion around 1245 AM CDT.

Other locations in the path of this storm include Grayville.

This includes Interstate 64 in Illinois between Mile Markers 105 and
116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3849 8795 3842 8795 3840 8798 3839 8796
      3839 8798 3837 8798 3834 8795 3829 8795
      3828 8798 3826 8799 3825 8837 3829 8856
      3856 8847
TIME...MOT...LOC 0526Z 283DEG 25KT 3841 8821

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DWS
Local storm report, Jul 1, 12:59 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1259 AM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Tstm Wnd Dmg     4 ESE Owensboro         37.73N 87.06W
06/30/2023                   Daviess            KY   Public

            Tree damage reported near Daviess County
            Fish and Game. Time estimated by radr.

&&

DWS
Local storm report, Jul 1, 1:43 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
143 AM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Tstm Wnd Gst     Darmstadt               38.09N 87.58W
07/01/2023  M70 MPH          Vanderburgh        IN   Trained Spotter

&&

KS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:26 PM CDTSevere Thunderstorm WarningPAHChristian22 min
Jun 30, 10:06 PM CDTSevere Thunderstorm WarningPAHUnion24 min
Jun 30, 10:29 PM CDTSevere Thunderstorm WarningPAHUnion46 min
Jun 30, 10:58 PM CDTSevere Thunderstorm WarningPAHDaviess32 min
Jun 30, 11:30 PM CDTSpecial Weather StatementPAHHopkins, McLean, Muhlenberg60 min
Jun 30, 11:33 PM CDTSpecial Weather StatementPAHDaviess12 min
Jul 1, 8:53 AM CDTHeat AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken10 hr
Jul 1, 10:01 AM CDTFlood WatchPAHDaviess, Henderson7 min
Jul 1, 10:08 AM CDTFlood WatchPAHDaviess, Henderson17 hr
Jul 1, 11:26 AM CDTSpecial Weather StatementPAHGraves34 min
Jul 1, 12:47 PM CDTSpecial Weather StatementPAHTodd43 min
Jul 1, 2:10 PM CDTSpecial Weather StatementPAHCarlisle35 min
Jul 1, 2:31 PM CDTSpecial Weather StatementPAHHenderson29 min
Jul 1, 2:53 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean37 min
Jul 1, 5:29 PM CDTSevere Thunderstorm WarningPAHFulton46 min
Jul 1, 5:37 PM CDTSevere Thunderstorm WarningPAHLivingston38 min
Jul 1, 5:47 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman43 min
Jul 1, 5:58 PM CDTSpecial Weather StatementPAHBallard32 min
Jul 1, 6:00 PM CDTSevere Thunderstorm WarningPAHCarlisle, Hickman30 min
Jul 1, 6:08 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman37 min
Jul 1, 6:16 PM CDTSevere Thunderstorm WarningPAHHenderson, Union44 min
Jul 1, 6:22 PM CDTSpecial Weather StatementPAHUnion23 min
Jul 1, 6:26 PM CDTSpecial Weather StatementPAHMcCracken34 min
Jul 1, 6:29 PM CDTSpecial Weather StatementPAHHickman16 min
Jul 1, 6:31 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman14 min
Jul 1, 6:33 PM CDTSevere Thunderstorm WarningPAHGraves27 min
Jul 1, 6:43 PM CDTSevere Thunderstorm WarningPAHGraves, McCracken, Marshall32 min
Jul 1, 6:47 PM CDTTornado Warning Tornado observedPAHMarshall28 min
Jul 1, 6:54 PM CDTTornado WarningPAHLivingston, Lyon, Marshall36 min
Jul 1, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHenderson34 min
Jul 1, 12:53 AM CDTSevere Thunderstorm WarningPAHGibson52 min
Jul 1, 1:34 AM CDTSevere Thunderstorm WarningPAHGibson, Pike, Spencer, Vanderburgh, Warrick41 min
Jul 1, 7:29 AM CDTSpecial Weather StatementPAHGibson46 min
Jul 1, 7:49 AM CDTSevere Thunderstorm WarningPAHGibson, Pike41 min
Jul 1, 8:27 AM CDTSevere Thunderstorm WarningPAHGibson, Pike, Warrick37 min
Jul 1, 8:46 AM CDTSpecial Weather StatementPAHSpencer29 min
Jul 1, 8:58 AM CDTSevere Thunderstorm WarningPAHSpencer32 min
Jul 1, 6:04 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGibson10 min
Jul 1, 6:27 PM CDTSevere Thunderstorm Warning Destructive damage threatPAHGibson, Posey, Vanderburgh18 min
Jul 1, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGibson, Pike45 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.